# SDR ASAA0893844

- Difficulty date: November 22, 2008
- Submitted: November 25, 2008
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 20,327 hours, 7,897 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 146A7510
- Condition: Bent
- Location: Bs 500j-500k
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING CARD (FUSE 5043 CUST CARD 5140481) FOUND BAFFLE INTERCOSTAL BENT FWD CARGO BAY STA 500S 500K.  REMOVED FABRICATED NEW AND INSTALLED INTERCOSTAL.
